Journal of East China Normal University(Natural Sc ›› 2006, Vol. 2006 ›› Issue (3): 51-59.

• Article • Previous Articles     Next Articles

Periodic and Solitary Wave Solutions to Generalized Compound KdV-mKdV Equations(English)

DONG Ming, LI Zhi-bin   

  1. Department of Computer Science, East China Normal University, Shanghai 200062, China
  • Received:2004-05-26 Revised:2004-11-01 Online:2006-05-25 Published:2006-05-25
  • Contact: DONG Ming

Abstract: A Jacobi elliptic function expansion method was used to solve generalized compound KdV-mKdV equations. Before this a transformation was introduced to simplify the solving process. Many solutions were obtained through this method, and some of them can be deduced to solutions of some famous nonlinear equations with particular parameters.

Key words: nonlinear equation, solitary wave solutions, periodic wave solutions, Jacobi elliptic function, nonlinear equation, solitary wave solutions, periodic wave solutions

CLC Number: